# SDR CA040203007

- Difficulty date: January 22, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 9,036 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Ground Wire
- Part number: 2007583
- Condition: Failed
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

(CAN) ON STARTING THE ENGINE THERE WAS ARCING AND SPARKS COMING FROM THE STARTER GROUND ATTACHMENT LOCATED UNDERNEATH THE COCKPIT.  THE SPARKS CAME FROM THE GROUNDING ATTACHMENT BOLT ANCHOR NUT RIVET.  RECOMMEND A BETTER GROUNDING LOCATION AND ATTACHMENT.
